MathSciNet Relay Station
MathSciNet bibliographic data
MR420266 46G10 (28A45 47B37)
Brooks, James K.; Dinculeanu, Nicolae Lebesgue-type spaces for vector integration, linear operators, weak completeness and weak compactness. J. Math. Anal. Appl. 54 (1976), no. 2, 348–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement